# SDR GTIA021058

- Difficulty date: September 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UNDERSIDE OF NR 3 SLAT ACCESS AREA, RIB CRACKED AT FIXED LEADING EDGE, STA XRS 267.  FABRICATED FILLERS AND REPAIR ANGLES/DOUBLERS STOP DRILLED CRACK, INSTALLED REPAIR DOUBLER ON RIB.
